# SDR IXXA20170210108

- Difficulty date: December 1, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 390-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STRINGER 28L BETWEEN BS 412-434 IS CORRODED. REMOVED THE STRINGER AND REPAIRED IAW SRM 53-00-03 AND ENGINEERING DOCUMENT 47224REA20.  AIRCRAFT GROUNDED.
